MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE MX100

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE MX100
Model Number 867033
Medical Device Problem Code Defective Alarm (1014)
Health Effect - Clinical Code Cardiac Arrest (1762)
Date of Event 07/23/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A follow-up report will be submitted upon completion of the investigation.
 
Event or Problem Description
It was reported the patient's spo2 reading displayed as low as 40% but no alarm was generated.The patient went into cardiac arrest and was transferred to the icu.After reviewing the clinical audit log, it was determined the spo2 alarms were turned off by the end user.The patient was also being monitored by central telemetry, where the spo2 alarms were turned off at the pic ix.The device was in use on a patient.There was a report of patient or user harm.
 
Event or Problem Description
It was reported the patient's spo2 reading displayed as low as 40% but no alarm was generated.The patient went into cardiac arrest and was transferred to the icu.After reviewing the clinical audit log, it was determined the spo2 alarms were turned off by the end user.The device was in use on a patient.There was a report of patient or user harm.
 
Additional Manufacturer Narrative
Philips product support engineering (pse) reviewed provided audit logs from the pic ix.Per pse, the event began (b)(6) 2024 at 05:40am.That timestamp falls between the time where the user turned off the spo2 alarms at 11:29:36am on (b)(6) 2024 and then turned spo2 alarms back on at 7:03:08am on (b)(6) 2024, as seen in the audit log.Further relevant information was requested and it turned out that the alarms were turned off by the end user on the central station and on the monitor as well.Based on the information available and the review of the audit logs, the cause of the reported problem was the users turning off the spo2 alarms.The reported problem of an alarm failure was not confirmed.The device was confirmed to be operating per specifications and no failure was identified.If additional information is received the complaint file will be reopened.

Brand Name
INTELLIVUE MX100
Common Device Name
INTELLIVUE MX100
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key20062485
Report Number9610816-2024-00549
Device Sequence Number18252828
Product Code MHX
UDI-Device Identifier00884838082595
UDI-Public(01)00884838082595
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K171801
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 10/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number867033
Device Catalogue Number867033
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2024
Supplement Date Received by Manufacturer10/01/2024
Initial Report FDA Received Date08/26/2024
Supplement Report FDA Received Date10/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/30/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown